MathSciNet Relay Station
MathSciNet bibliographic data
MR1071295 47H06 (47H09 47H10 47H15)
Chidume, C. E. An iterative process for nonlinear Lipschitzian strongly accretive mappings in $L_p$ spaces. J. Math. Anal. Appl. 151 (1990), no. 2, 453–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement